# SDR 9504406623

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fs 1466
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE KEEL BEAM LOWER CHORD WAS FOUND CORRODED AT FS 1466, LBL 7.  CORROSION IN ON THE UPPER HORIZONTAL FLANGE AND IS 0.152 INCHES DEEP.  CHORD IS MADE FROM BAC1520-1680 7075-T6511 ALUMINUM EXTRUSION.  MADE REPAIR PER EA 66-96581.
